zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact special solutions with solitary patterns for Boussinesq-like $B(m,n)$ equations with fully nonlinear dispersion. (English) Zbl 1062.35125
Summary: The Boussinesq-like equations with fully nonlinear dispersion ($B(m,n)$ equations), $$u_{tt}+(u^{m})_{xx}-(u^{n})_{xxxx}=0$$ which exhibit solutions with solitary patterns, are studied. New exact solitary solutions of the equations are found. The two special cases, $B(2,2)$ and $B(3,3)$, are chosen to illustrate the concrete scheme of the decomposition method in $B(m,n)$ equations. The nonlinear equations $B(m,n)$ are addressed for two different cases, namely when $m=n$ being odd and even integers. General formulas for the solutions of $B(m,n)$ equations are established.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35C05Solutions of PDE in closed form
37K40Soliton theory, asymptotic behavior of solutions
WorldCat.org
Full Text: DOI
References:
[1] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths. Phys. rev. Lett. 70, No. 5, 564-567 (1993) · Zbl 0952.35502
[2] Wazwaz, A. M.: Exact special solutions with solitary patterns for the nonlinear dispersive $K(m,n)$ equations. Chaos, solitons & fractals 13, 161-170 (2002) · Zbl 1027.35115
[3] Wazwaz, A. M.: New solitary-wave special solutions with compact support for the nonlinear dispersive $K(m,n)$ equations. Chaos, solitons & fractals 13, 321-330 (2002) · Zbl 1028.35131
[4] Rosenau, P.: Nonlinear dispersion and compact structures. Phys. rev. Lett. 73, No. 13, 1737-1741 (1994) · Zbl 0953.35501
[5] Rosenau, P.: On nonanalytic solitary waves formed by a nonlinear dispersion. Phys. lett. A 230, No. 5/6, 305-318 (1997) · Zbl 1052.35511
[6] Rosenau, P.: On a class of nonlinear dispersive--dissipative interactions. Phys. D 230, No. 5/6, 535-546 (1998) · Zbl 0938.35172
[7] Wazwaz, A. M.: Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method. Chaos, solitons & fractals 12, 1549-1556 (2001) · Zbl 1022.35051
[8] Yan, Z. Y.: Commun. theor. Phys. (Beijing, China). 36, 385-390 (2001)
[9] Yan, Z. Y.: New families of solitons with compact support for Boussinesq-like $B(m,n)$ equations with fully nonlinear dispersion. Chaos, solitons & fractals 14, 1151-1158 (2002) · Zbl 1038.35082
[10] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[11] Adomian, G.: A review of the decomposition method in applied mathematics. J. math. Anal. appl. 135, 501-544 (1988) · Zbl 0671.34053
[12] Adomian, G.: Nonlinear stochastic operator equations. (1986) · Zbl 0609.60072